Journals / Gaziosmanpaşa Üniversitesi Tıp Fakültesi Dergisi / 2013 / Cilt: 5 - Sayı: 4

A Case of Nephrogenic Diabetes Insipidus Induced by Lithium Presented with Acute Renal Failure

Akut Böbrek Yetmezliği ile Prezente Olan Lityuma Bağlı Nefrojenik Diabetes İnsipidus Olgusu

Pages
246–251
Publication Date
2013-12-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Here, we presented a case that applied to the emergency service with a renal failure and then diagnosed with nephrogenic diabetes insipidus induced by lithium use

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Lithium is a drug with narrow therapeutic index which is frequently used in psychiatric disorders such as bipolar affective disorder as the leading, in particular.
📊
Key Findings & Data:During lithium medication, different side-affects related to the kidney.
💡
Conclusion & Impact:Here, we presented a case that applied to the emergency service with a renal failure and then diagnosed with nephrogenic diabetes insipidus induced by lithium use
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Lityum · nefrojenik diabetes insipidus · böbrek yetmezliği

Abstract

Lithium is a drug with narrow therapeutic index which is frequently used in psychiatric disorders such as bipolar affective disorder as the leading, in particular. During lithium medication, different side-affects related to the kidney. Nephrogenic diabetes insipidus is the most frequently encountered side-affect, and tubulointerstitial nephropathy and glomerular damage are encountered rarely. During the lithium treatment, complaints such as polyuria and polydipsia can be seen, and moreover, serious clinical conditions are rare. Here, we presented a case that applied to the emergency service with a renal failure and then diagnosed with nephrogenic diabetes insipidus induced by lithium use

Özet

Lityum özellikle bipolar affektif bozukluk başta olmak üzere psikiyatrik rahatsızlıklarda sık kullanılan terapötik indeksi dar bir ilaçtır. Lityum kullanımı sırasında böbrekle ilgili farklı yan etkiler görülebilmektedir. Nefrojenik diabetes insipidus en sık görülen yan etki olup, tubulointerstisyel nefropati ve glomeruler hasar daha az görülmektedir. Lityum tedavisi sırasında poliüri ve polidipsi gibi şikayetler görülebilmekle birlikte, ciddi klinik durumlar nadirdir. Burada ciddi bir böbrek yetmezliği tablosu ile acil servise başvuran, sonrasında lityum kullanımına bağlı gelişmiş nefrojenik diabetes insipidus tanısı konan bir olgu sunduk.

🔖

Cite This Article

Taşlıyurt, T., Şahin, Ş., Erken, E., Kaya, S. U., Barut, M., Bingöl, U., Şıvgın, H., Kutlutürk, F. (2013). A Case of Nephrogenic Diabetes Insipidus Induced by Lithium Presented with Acute Renal Failure. Gaziosmanpaşa Üniversitesi Tıp Fakültesi Dergisi, Cilt: 5 - Sayı: 4, 246–251. https://ajindex.com/articles/831253

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...